Previous |  Up |  Next


Title: Coincidence points and $R$-weakly commuting maps (English)
Author: Shahzad, Naseer
Author: Kamran, Tayyab
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 37
Issue: 3
Year: 2001
Pages: 179-183
Summary lang: English
Category: math
Summary: In this paper we extend the concept of $R$-weak commutativity to the setting of single-valued and multivalued mappings. We also establish a coincidence theorem for pairs of $R$-weakly commuting single-valued and multivalued mappings satisfying a contractive type condition. (English)
Keyword: metric space
Keyword: multivalued mapping
Keyword: coincidence point
Keyword: $R$-weakly commuting map
MSC: 54H25
idZBL: Zbl 1090.54040
idMR: MR1860182
Date available: 2008-06-06T22:28:48Z
Last updated: 2012-05-10
Stable URL:
Reference: [1] Beg, I. and Azam, A.: Fixed points of asymptotically regular multivalued mappings.J. Austral. Math. Soc. Ser. A 53 (1992), 313–326. MR 1187851
Reference: [2] Cho, Y. J., Fisher, B. and Jeong, G. S.: Coincidence theorems for nonlinear hybrid contractions.Internat. J. Math. Math. Sci. 20(2) (1997), 249–256. MR 1444724
Reference: [3] Hadzic, O.: A coincidence theorem for multivalued mappings in metric spaces.Studia Univ. Babeş-Bolyai Math. XXVI(3) (1981), 65–67. Zbl 0506.54041, MR 0681096
Reference: [4] Jungck, G.: Compatible mappings and common fixed points.Internat. J. Math. Math. Sci. 9 (4) (1986), 771–779. Zbl 0802.47053, MR 0870534
Reference: [5] Kaneko, H.: Single-valued and multi-valued $f$-contractions.Boll. Un. Mat. Ital. Ser. A 4 (1985), 29–33. Zbl 0568.54031, MR 0781791
Reference: [6] Kaneko, H. and Sessa, S.: Fixed point theorems for compatible multivalued and single valued mappings.Internat. J. Math. Math. Sci. 12(2) (1989), 257–262. MR 0994907
Reference: [7] Nadler, S.: Multivalued contraction mappings.Pacific J. Math. 20 (1969), 475–488. MR 0254828
Reference: [8] Pant, R. P.: Common fixed points of noncommuting mapping.J. Math. Anal. Appl. 188 (1994), 436–440. MR 1305460
Reference: [9] Rashwan, R. A.: A coincidence theorem for contactive type multivalued mappings.J. Egyptian Math. Soc. 5 (1) (1997), 47–55. MR 1488206


Files Size Format View
ArchMathRetro_037-2001-3_2.pdf 292.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo